A COMMON FIXED POINT THEOREM ON FUZZY 3-METRIC SPACESJournal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.5, No. 2)
Publication Date: 2016-02-29
Authors : Mahesh Kumar Verma; D.P. Sahu;
Page : 931-9356
Keywords : ;
In this paper, we prove a common fixed point theorem for four mappings on fuzzy 3-metric spaces. Our result is an extension of results of S. H. Cho  to fuzzy 2-metric spaces. Also, it is a generalization of a result of S. Sharma .
Other Latest Articles
Last modified: 2016-02-27 12:53:47